The extension theorem for the Lee and Euclidean weights over Z / p k Z - Archive ouverte HAL Access content directly
Journal Articles Journal of Pure and Applied Algebra Year : 2019

The extension theorem for the Lee and Euclidean weights over Z / p k Z

(1) ,
1
Jay Wood
  • Function : Author
Not file

Dates and versions

hal-02168218 , version 1 (28-06-2019)

Identifiers

Cite

Philippe Langevin, Jay Wood. The extension theorem for the Lee and Euclidean weights over Z / p k Z. Journal of Pure and Applied Algebra, 2019, 223 (3), pp.922-930. ⟨10.1016/j.jpaa.2018.05.006⟩. ⟨hal-02168218⟩
31 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More